# SDR 97ZZZX4474

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711XL
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608062
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A7755028V
- Condition: Distorted
- Location: Rt Taxi
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED REFLECTIVE MATERIAL WAS DISTORTED.  SUSPECT CONDITION WAS CAUSED BY EXCESSIVE HEAT.  REPLACED WITH NEW UNIT.
